# SDR SWAA2022020733330

- Difficulty date: December 14, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 20,433 hours, 8,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 767+5; RBL 12-18; FLOOR PANEL LATERAL SUPPORT STRAP; HAS CORROSION. / REMOVED FLOOR PANEL SUPPORT STA 767+5 AFT CARGO DUE TO 100% MATERIAL LOSS. INSTALLED NEW FLOOR PANEL SUPPORT IAW BOEING DWG 146A7500 REV:-
